# SDR ZZDA2010202

- Difficulty date: March 21, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SUBFLOOR CUSP LINE WEB, STA 200, RBL 44 TO RBL 22, CORROSION.  ACCOMPLISHED SUBFLOOR CUSP LINE WEB DOUBLER REPAIR PER B717 SRM 51-70-10.
